# SDR USAA920080772

- Difficulty date: March 14, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6948204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED SHEAR TIE, BS 360, S14L - S15L.  REPLACED SHEAR TIE, BS 360, S14L - S15L IAW B737 SRM 51-40-02.
